# SDR SIMA200326202

- Difficulty date: September 18, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHT ABOVE FLIGHT ATTENDANT NR 2 NOT COMING ON.  TROUBLESHOT AND FOUND J361/P361 DISCONNECTED.  RECONNECTED CONNECTOR AND PERFORMED OPS CHECK ON EMERGENCY INTERIOR LIGHT SYSTEM IAW CRJ 700 33-51-00, OPS CHECK GOOD.  (M)
